... for about 3 months now and I just started getting red spots on my thighs. They don't itch or anything but I'm getting worried
Show them to your Dr. They may be unrelated. Birth control pills can cause blood clots but usually with a blood clot, you get a red area (and usually only one) that is hot to touch and it can also feel firm under the spot and your leg will swell and it can be painful especially flexing the ankle (if it is in the calf) or to touch. This doesnt sound like what you describe but it is hard to know without seeing them. It may be an unrelated rash. What kind of red spots are they? Do they look like they could be bug bites of some kind?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2010 • 1 answer
Junel Fe 1/20 - I've been taking Junel 1/20 for 2months now. Is it normal to have a vaginal dryness?
Updated 15 May 2012 • 1 answer
Updated 27 Jun 2014 • 2 answers
Updated 6 Nov 2016 • 1 answer
Updated 4 Jan 2018 • 1 answer